Calculus of Variations and Geometric Measure Theory

R. Alicandro - M. Focardi

Variational Approximation of Free-Discontinuity Energies with Linear Growth

created on 26 Jul 2001
modified on 31 Dec 2002


Published Paper

Inserted: 26 jul 2001
Last Updated: 31 dec 2002

Journal: Comm. Cont. Math.
Volume: 4
Number: 4
Pages: 685-723
Year: 2002


We provide a variational approximation for quasiconvex energies with linear growth, defined on vector valued generalized functions with bounded variation, in the framework of free-discontinuity problems.

Keywords: Gamma-convergence, quasiconvex, vectorial